We prove that suitable asymptotic formulae in short intervals hold for the problems of representing an integer as a sum of a prime square and a square, or a prime square. Such results are obtained both assuming the Riemann Hypothesis and in the unconditional case.

Short intervals asymptotic formulae for binary problems with primes and powers, II: density 1 / Languasco, Alessandro; Zaccagnini, Alessandro. - In: MONATSHEFTE FÜR MATHEMATIK. - ISSN 0026-9255. - 181:2(2016), pp. 419-435. [10.1007/s00605-015-0871-z]

Short intervals asymptotic formulae for binary problems with primes and powers, II: density 1

ZACCAGNINI, Alessandro
2016

Abstract

We prove that suitable asymptotic formulae in short intervals hold for the problems of representing an integer as a sum of a prime square and a square, or a prime square. Such results are obtained both assuming the Riemann Hypothesis and in the unconditional case.
Short intervals asymptotic formulae for binary problems with primes and powers, II: density 1 / Languasco, Alessandro; Zaccagnini, Alessandro. - In: MONATSHEFTE FÜR MATHEMATIK. - ISSN 0026-9255. - 181:2(2016), pp. 419-435. [10.1007/s00605-015-0871-z]
File in questo prodotto:
File Dimensione Formato  
asymp-short-density1.pdf

accesso aperto

Descrizione: Versione finale pre-stampa
Tipologia: Documento in Post-print
Licenza: Creative commons
Dimensione 244.58 kB
Formato Adobe PDF
244.58 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11381/2819798
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 10
  • ???jsp.display-item.citation.isi??? 10
social impact